# SDR 7C7A20150930088

- Difficulty date: September 12, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 34,871 hours, 37,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FUSELAGE AT STATION 357, BETWEEN STRINGER 31 - 32.  REPAIRED WITH DHC-8 SRM 53-30-21, WP479 & WC1014.
